Contained Rewritings of XPath Queries Using Views Revisited

There are no files associated with this record.

Title Contained Rewritings of XPath Queries Using Views Revisited
Author Wang, Junhu; Yu, Jeffrey Xu; Liu, Chengfei
Journal Name Lecture notes in computer science
Editor G Goos, J Hartmanis
Year Published 2008
Place of publication Germany
Publisher Springer
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1007/978-3-540-85481-4_31
Volume 5175
Page from 410
Page to 425
ISSN 0302-9743/1611-3349
Date Accessioned 2009-02-09
Language en_AU
Research Centre Institute for Integrated and Intelligent Systems
Faculty Faculty of Science, Environment, Engineering and Technology
Subject Database Management
URI http://hdl.handle.net/10072/23607
Publication Type Journal Articles (Refereed Article)
Publication Type Code c1

Show simple item record

Griffith University copyright notice